MathSciNet Relay Station
MathSciNet bibliographic data
MR1772535 (2001e:74038) 74H20 (35Q72 74D10 74F05 76A10)
Watson, Stephen J. Unique global solvability for initial-boundary value problems in one-dimensional nonlinear thermoviscoelasticity. Arch. Ration. Mech. Anal. 153 (2000), no. 1, 1–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement